# SDR QR9R20220414002

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723269697
- Aircraft time: 2,654 hours
- System (JASC): 3150 · Central Warning
- Part: Screw
- Part number: B315M5007051
- Part serial: LE328
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION, MAINTENANCE DETECTED THE WARNING UNIT J-3 SCREW-IN MOUNTING BOLT WAS BROKEN INSIDE J-3 CONNECTOR. PART WAS RECEIVED FROM AIRBUS IN UNSERVICEABLE CONDITION.
